# SDR UIEA2020063041348

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW I/B AFT UPPER SURFACE  FIXED T/E UPPER PANEL, THE EXTERNAL SURFACE WAS FOUND DELAMINATED.   PERFORMED COMPOSITE REPAIR  IAW RI-57-50-14081, REV A.
